# SDR AALA201810239002

- Difficulty date: October 19, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 12,603 hours, 1,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE. REPLACED BATTERY IN L2 DOOR FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT. OPERATIONS CHECKS NORMAL PER MM 25-64-00.
